# SDR HEEA073648

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,190 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Part serial: 50184
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY FLASHES ON/OFF INTERMITTENTLY. IN SHOP REPAIR.
